Nurofen Xpress 400mg is used in adults to treat the following conditions: Mild to moderate pain, headache, toothache, menstrual pain and muscle pain lasting less than 5 days. Symptomatic treatment of fever lasting less than 3 days.
Active ingredient: Ibuprofen 400mg.
Dosage and method of administration:
Always take this medicine exactly as described in the leaflet, or as your doctor or pharmacist has told you. Talk to your doctor or pharmacist if you are not sure. Adults and children over 12 years: Initial dose: 1 to 2 capsules swallowed whole with a little water, then, if necessary, 1 to 2 capsules every 4-6 hours. Do not chew. Do not exceed 6 capsules in 24 hours. It should not be given to children under 12 years of age. Do not exceed recommended serving. Use in children: Should not be given to children under 12 years of age without medical advice. There are other formulations more suitable for children under 12 years of age.
Hypersensitivity to the active substance or to any of the excipients. Patients with a history of gastrointestinal bleeding or perforation. Peptic ulcer/active bleeding or history of peptic ulcer/recurrent bleeding (two or more distinct episodes of ulceration or proven bleeding). Patients with a history of bronchospasm, asthma, rhinitis and urticaria, angioneurotic edema related to therapy with aspirin or other non-steroidal anti-inflammatory drugs. Liver failure. Renal insufficiency. Severe heart failure. Coagulation changes. Chronic alcoholism. Patients with problems in the production of blood cells of unknown cause. Pregnancy and/or breastfeeding.
If in doubt or if symptoms persist, consult your doctor or pharmacist.
In accordance with current legislation, non-prescription medicines in Portugal can only be delivered to the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.